# SDR AALA202505051131

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 65,179 hours, 39,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436011KA06
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 12 ABC EMERGENCY PATH LIGHTING INOP. MAINTENANCE REPLACED EMERGENCY LIGHT ASSY IAW CMM 25-22-52.
